# SDR AALA202202158433

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737*
- Aircraft serial: 31153
- Aircraft time: 27,844 hours, 11,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT OVERWING AFT EXIT DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RIGHT OVERWING AFT EXIT DOOR EXTERIOR EMERGENCY LIGHTBULB PER AA B737NG AMM 33-51-04-960-801.
